# SDR SWAA2022041133430

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H Z ANGLE HAS VARIOUS AREAS OF CORROSION AROUND THE FASTENER HOLES. / REMOVED CORROSION FROM FWD CARGO COMPARTMENT R/H Z ANGLE IAW SRM 51-10-02-0G-0 AND INSPECTED WITH 10X MAG GLASS. NO DEFECTS NOTED. ACCOMPLISH MATERIAL LOSS IAW B737 NDTM PART 4. 51-00-00 PRO 2. ORIG T .040' REMAINING .027; LOSS .013' TOOL # 31896 DUE 11MAR20. VERIFIED MATERIAL LOSS ORIG THICKNESS .040' LOSS .013' REMAINING .027. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET D. REMOVED 'Z' ANGLE IAW SRM 51-40-02-0G-0 VERIFIED NEW MATERIAL P/N BAC1496.444 7075 T62 ATAG A47630 IAW SRM 53-30-53-01-2 LOCATED AND DRILLED NEW 'Z' ANGLE IAW SRM 51-40-05-0G-0 AND 51-40-08-0G-0 TREATED AND PRIMED IAW AMM 51-21-41-370-802
